# SDR QXEA200800100

- Difficulty date: January 14, 2008
- Submitted: February 12, 2008
- Operation: Air carrier
- Aircraft: N349PH
- Make and model: Dhav DHC8202
- Aircraft serial: 486
- Aircraft time: 23,973 hours, 34,562 cycles
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - C1 CHECK - FORE RUDDER HAS A 1/4 BY 1/2 DENT ON RIGHT SIDE 13 INCHES FROM TOP EDGE 4 INCHES FROM TRAILING EDGE.  MAINTENANCE CUT OUT SKIN DAMAGE, INSPECTED FOR CRACKS, NO CRACKS NOTED.  REPAIRED IAW RD 8-55-1905 AND DHC8 200 SRM.
